# SDR DALA2017050503580

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-800
- Aircraft serial: 39620
- Aircraft time: 9,445 hours, 7,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON EXTERNAL SKIN BS 1088 + 13, STRINGER 20R.  MAINTENANCE PERFORMED A PERMANENT REPAIR IAW SRM 53-80-01, REPAIR 1.
